# SDR 4DPA2024102000001

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N922JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 49,173 hours, 38,006 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 23073567
- Part serial: KVA8710
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT APPROX 400’ FA CALLED TO REPORT SMOKE IN THE AFT CABIN AND AN EXHAUST SMELL. SMOKE DISSIPATED BY THE TIME WE LANDED. EMERGENCY DECLARED. REPORTED BY FA: SMOKE SUDDENLY FILLED THE AFT CABIN UP TO ABOUT ROW 11. BEGAN RIGHT BEFORE SHE CALLED (400’). EXHAUST SMELL. CORR ACTION- ROLLS ROYCE MX R&R'D NO O CARBON SEAL ASSY LK AND VIBE CK GOOD NO DEFECTS.
